Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Can Zees and livefit cause difficulty in breathing ?

difficult to breath in because of taking medicine zes anlivfit one month i take medicine of gass because of vomiting (1month)but later it only gave me side effect .now i am very sick .the medicine zes and livefit became the poision. the medicine only damage my reprotry system .i fell difficult to breath in now.i check every thing but there is now problem .now i don t know what to do?
Asked On : Wed, 23 Feb 2011
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
Welcome to healthcare magic forum
If you are unable to tolerate this med, you can talk to ur dr and ask for another prescription.

If not, u can take homeopathic med for ur gastric complaints.

The side effects will fade gradually after stopping this med, if they are very stressful, you may consult a physician, and get examined, to rule out any other problems.


For further enquires-
Answered: Sun, 27 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
There must be some side effects of medicine you are currently taking your doctor must had told you before. You may complain the doctor and you are suffering from the symptoms there must be other choice of drugs in your problems
Take care
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor